# SDR 97ZZZX742

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4515W
- Make and model: Boeing 737247
- Aircraft serial: 19612
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65465941
- Condition: Bent
- Location: Fs 500b
- Part time: 40,897 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CHANNEL AT STA 500B AT STRINGER 20R IS BENT OUT OF LIMITS.  MAINT BY USAIR RPR STA.
